# SDR DL73S953559

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL, THE SKIN LOCATED AT THE COOLING DUCT CUTOUT AT BS 379 BL 0, WAS FOUND CRACKED IN THE AFT EDGE OF THE CUTOUT.  THE CRACK WILL BE REPAIRED IN ACCORDANCE WITH S/B 737-53-1117 REV 1.
